| Model Number |
H74939031306010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified left popliteal artery.A 3.0mmx60mmx135cm (4f) sterling balloon was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 10 atmospheres within 20 seconds.The balloon was removed from the patient's body without any problem using the usual method and the procedure was completed with a different device.No complications were reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description